# SDR P5CA0401092

- Difficulty date: May 15, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 94,161 hours, 17,379 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Nr 3 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE LEAK, FOUND ON PRE-FLIGHT.  TIGHTENED NR 3 BRAKE LINES AS PER MM 32-41-03, LEAK CHECK OK.
